# SDR AALA200800927

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 23,140 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT NUMBER THREE GALLEY DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT AFT NUMBER THREE GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
